# SDR ASAA0280276

- Difficulty date: August 22, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, NUMEROUS EMERGENCY TRACK LIGHTS WERE FOUND TO BE INOPERATIVE IN FORWARD CABIN.  REPLACED INOPERATIVE MODULES.  LIGHTS THEN OPERATED PROPERLY.  (M)
